Hep and Liver Test Results

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

whtedragons78
Regular Member


Date Joined Jun 2006
Total Posts : 74
   Posted 1/19/2007 9:16 AM (GMT -7)   
Well I just got the results and no Hepatitis and the liver function is fine.  They said to stay hydrated and take what I normally take for the diarreahha (sp).  As for the eyes yellowing said to just watch it, if it gets worse go to the eye dr.  At least its not my liver whew. yeah cyndi
Mother has MS, diagnosed 10 yrs ago.
Diagnosed with spastic colon in 2000.
Diagnosed with RRMS Sept 06
Provigil 100mg, Copaxone


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 1/19/2007 11:12 AM (GMT -7)   
WOOOHOOOO CYNDI!!!! Great news!!! I hope it clears up soon for u and won't show up again, but even if it does u know it's not u'r liver. I'm sooo happy for u!!!
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


Fancystuff
New Member


Date Joined Jan 2007
Total Posts : 17
   Posted 1/19/2007 11:21 AM (GMT -7)   
eyes

Thats great. Hope ir clears up quick
Fancystuff

KIM


shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 1/19/2007 12:15 PM (GMT -7)   
That is great but it is weird also. They didn't give you any explanation for yellowing? I would definitely go to eye doc and get a thorough exam. Take care. :)
Michelle ><>
Co-Moderator MS forum
 
Happiness is not a destination but a day-to-day journey..


shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 1/19/2007 12:22 PM (GMT -7)   
I found this on a web-site. Are you taking any of these drugs? It also stated anemia can cause yellowing.
The following drugs, medications, substances or toxins are some of the possible causes of Jaundice-like symptoms as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your health care provider of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.
Mercury
Certain antibiotics
Erythromycin
Sulfa
Certain antidepressants
Certain cancer drugs
Aldomet
Rifampin
Steriods
Certain anti-diabetic drugs
Chlorpropamide
Tolbutamide
Oral contraceptives
Testosterone
Propylthiouracil
Carbon tetrachloride - a cleaning chemical that causes liver damage if inhaled or swallowed.
Snake venom


Michelle ><>
Co-Moderator MS forum
 
Happiness is not a destination but a day-to-day journey..


whtedragons78
Regular Member


Date Joined Jun 2006
Total Posts : 74
   Posted 1/19/2007 11:45 PM (GMT -7)   
Well, I couldnt just sit and wait. I NEEDED to know now. lol. So I called the eye doc and I had an appt this afternoon. He says the retina looks fine and that the yellowing is from small broken blood vessels. He told me that sometimes the eye will turn a yellow color when they are healing about 7 to 14 days after they had broken. Kinda like a buise changing colors as they heal. He is not sure of the exact reason that they broke in the first place, coughing too hard, sneezing, vomiting or just a strain, or possibly a med I am on.

He took my list and is going to contact all the med companies and ck to see if they have had any others experience small blood vessels breaking.

Also he told me that the yellowing is only near and around the broken vessels so he doesnt think its jaundice.

He made me at least feel at ease, but then I kinda felt silly afterwards. But he assured me that is better safe than sorry, Especially with the MS. And that It was wise for me to go even though it appears to be something small.

Soooo all is good with the eyes except for the Now unexplained small vessels breaking, but at least they are in the healing stage.

Thanks all for your comments and good thoughts, much appreciated.
Cyndi
Mother has MS, diagnosed 10 yrs ago.
Diagnosed with spastic colon in 2000.
Diagnosed with RRMS Sept 06
Provigil 100mg, Copaxone


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 1/20/2007 7:23 AM (GMT -7)   
Thats terrific Cyndi, so glad it's nothing serious.  You shouldn't feel silly, always better safe than sorry when your health is concerned :-) Hope they figure out what's caused the broken blood vessels, strange occurance to be sure!  Let's hope it was a one time thing.
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 1/20/2007 11:51 AM (GMT -7)   
Great Cyndi!! I"m really glad u went on to the eye doc and got that cleared up. Bravo to u for being proactive yet again! I hope it was just some simple strain and not anything related to u'r meds, but better to find out now if it is rather than later when something worse shows up. Let us know how u'r doing and what the doc says about the meds. :)
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 11:23 PM (GMT -7)
There are a total of 2,906,366 posts in 318,948 threads.
View Active Threads


Who's Online
This forum has 158284 registered members. Please welcome our newest member, Mindy829.
215 Guest(s), 5 Registered Member(s) are currently online.  Details
Jaiki, bummedinsocal, Jaybee&GG, searchinginla, TxBart